Pharmacom Store


Getting sick after injection

Results 1 to 15 of 15
  1. #1
    Junior Member


    Join Date
    Dec 2019
    Posts
    11

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    4 Posts
    Rep Points
    2187678

    Getting sick after injection

    I have been using gear for about 10 years now. Immediately after I do my injection I start feeling sick. It is flu like symptoms along with brain fog. I even did a micro dose yesterday morning and immediately starting feeling sick. I have been to doctor and he immediately said my DHT level was too high and is having me take finistrate. It does not matter the type of gear, cyp, tren, deca, etc. I am feeling sick after injection than after a few days I begin feeling better. I have done a lot of research and can not find anything at all. Has anyone experienced this before? Can it be possible after years of doing gear my body simply does not accept it anymore?

  2. #2
    Board Rep
    BOARD REP

    A.font401's Avatar


    Join Date
    Jan 2018
    Posts
    2,308

    Thanks Thanks Given 
    1,754
    Thanks Thanks Received 
    1,458
    Thanked in
    1,018 Posts
    Rep Points
    249310207

    Only time Iíve had things like this happen is when I get test flu. Body aches, fever, all around feel like garbage. I take 4 ibuprofen every few hours and I feel much better. Doesnít sound like this is your problem tho?


    Sent from my iPhone using Tapatalk

  3. #3
    Super Moderator
    SUPER MOD

    WesleyInman's Avatar


    Join Date
    Jul 2014
    Posts
    3,540

    Thanks Thanks Given 
    2,315
    Thanks Thanks Received 
    1,609
    Thanked in
    900 Posts
    Rep Points
    2147483647

    Is it the same brand all along??

    Is it possible this is psychological reaction?

  4. #4
    Senior Member

    zionoir626's Avatar


    Join Date
    Dec 2013
    Location
    Blue Ridge
    Posts
    2,338

    Thanks Thanks Given 
    27
    Thanks Thanks Received 
    373
    Thanked in
    265 Posts
    Rep Points
    2147483647

    Changed oils??

  5. #5
    Senior Member

    Multislacking's Avatar


    Join Date
    Sep 2015
    Posts
    5,830

    Thanks Thanks Given 
    5,294
    Thanks Thanks Received 
    2,865
    Thanked in
    1,778 Posts
    Rep Points
    2147483647

    Carrier oil allergy?

  6. #6
    Junior Member


    Join Date
    Dec 2019
    Posts
    11

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    4 Posts
    Rep Points
    2187678

    No it is different brands too, my friend thinks its psychological because i start to react to it so quickly

    - - - Updated - - -

    No because this has been happening for months now

  7. #7
    Junior Member


    Join Date
    Dec 2019
    Posts
    11

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    4 Posts
    Rep Points
    2187678

    I thought I switched to Monster because they used a different carrier. think I am going try the cream to see if I have the same reaction

  8. #8
    Senior Member

    Multislacking's Avatar


    Join Date
    Sep 2015
    Posts
    5,830

    Thanks Thanks Given 
    5,294
    Thanks Thanks Received 
    2,865
    Thanked in
    1,778 Posts
    Rep Points
    2147483647

    Quote Originally Posted by searunner View Post
    No it is different brands too, my friend thinks its psychological because i start to react to it so quickly

    - - - Updated - - -

    No because this has been happening for months now
    If it was purely psychological, I would think the effects would be gone shortly...not days later.

  9. #9
    Junior Member


    Join Date
    Dec 2019
    Posts
    11

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    4 Posts
    Rep Points
    2187678

    Does anyone know what oil that Purity Source Labs uses?

    - - - Updated - - -

    thats true

  10. #10
    Senior Member

    zionoir626's Avatar


    Join Date
    Dec 2013
    Location
    Blue Ridge
    Posts
    2,338

    Thanks Thanks Given 
    27
    Thanks Thanks Received 
    373
    Thanked in
    265 Posts
    Rep Points
    2147483647

    Brother ,,,we all have our scars to deal with.............Prices to pay,,,this may be yours.............risk vs. reward.....Is it still worth it???

  11. #11
    Board Rep
    BOARD REP

    custom's Avatar


    Join Date
    Jun 2012
    Posts
    7,841

    Thanks Thanks Given 
    2,217
    Thanks Thanks Received 
    4,931
    Thanked in
    2,766 Posts
    Rep Points
    2147483647

    Quote Originally Posted by searunner View Post
    Does anyone know what oil that Purity Source Labs uses?

    - - - Updated - - -

    thats true
    Pm Vision he will help you out

  12. #12
    Board Rep
    BOARD REP

    A.font401's Avatar


    Join Date
    Jan 2018
    Posts
    2,308

    Thanks Thanks Given 
    1,754
    Thanks Thanks Received 
    1,458
    Thanked in
    1,018 Posts
    Rep Points
    249310207

    Mig 812 for PSL bro


    Sent from my iPhone using Tapatalk

  13. #13
    Senior Member


    Join Date
    Sep 2014
    Age
    50
    Posts
    455

    Thanks Thanks Given 
    98
    Thanks Thanks Received 
    51
    Thanked in
    46 Posts
    Rep Points
    804964458

    Just spit balling here...but it could be an immune reaction you've developed. I'd get your c-reactive protein done/blood work just to make sure everything is kosher.

    Sent from my SM-N960U using Tapatalk

  14. #14
    Junior Member


    Join Date
    Dec 2019
    Posts
    11

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    4 Posts
    Rep Points
    2187678

    is it possible my DHT is too high

  15. #15
    Senior Member


    Join Date
    Aug 2019
    Location
    EAST COAST
    Posts
    518

    Thanks Thanks Given 
    702
    Thanks Thanks Received 
    218
    Thanked in
    156 Posts
    Rep Points
    4317750

    i thought u said dr. said ur dht is high,right? did the finistrate seem to help at all? this is really weird dude. never heard of symptoms quite like this. especially after ten years.hope u get it straightened out.good luck bro!

Similar Threads

  1. Replies: 20
    Last Post: 03-12-2020, 04:05 PM
  2. Replies: 1
    Last Post: 12-19-2019, 10:19 AM
  3. Replies: 15
    Last Post: 08-11-2016, 07:13 AM
  4. I am SICK of UGLs and pain, swelling, and redness. Sick of it!
    By malfeasance in forum Anabolic Steroids
    Replies: 96
    Last Post: 06-04-2015, 08:21 AM
  5. Replies: 15
    Last Post: 03-28-2015, 07:42 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2020 Anabolic Steroid Discussion Forums